It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Taper
Aug 28, 2003
Hey sounds like you are doing good, I did about the same thing you are doing but I did it switching from oxycontin to ultram. I tappered down on the ultram down to where I was taking only one at might like you and I was having the MILD withdrawals just like you. Just like you, I could not slep at night,no matter how tired,When I ran out of the ultrams it was not so easy for me. The first night I went without the ultram wasnt too bad, just couldnt sleep, but now looking back on it, I do think the ultrams helped ease me in to the w/ds, wich was a good thing, because I think it was easier than them hitting me all at once, after the second day with nothing I did go to my doctor and he gave me a Catapres Patch wich helped me sooo much!! I dont think I ever had the restles leg thing but I had little shock like feelings going down my arms (the worst part of w/d for me) wich wouldnt allow me to sleep, but the Patch stopped that all together and really calmed me down and enabled me to sleep. One thing I would say right now is to go out and GET SOME VITAMINS. I got so so weak that I could hardly lift my arms. Over all I think you are doing real well but I would get those Vitamins and keep us updated on how you feel. Rlcowboy [img]http://www.healthboards.com/ubb/dizzy.gif[/img]





All times are GMT -7. The time now is 03:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!